Boundary value problems for the mildly non-linear ordinary differential equation of the fourth order

Helena Růžičková

Aplikace matematiky (1974)

  • Volume: 19, Issue: 4, page 216-231
  • ISSN: 0862-7940

How to cite

top

Růžičková, Helena. "Boundary value problems for the mildly non-linear ordinary differential equation of the fourth order." Aplikace matematiky 19.4 (1974): 216-231. <http://eudml.org/doc/14868>.

@article{Růžičková1974,
author = {Růžičková, Helena},
journal = {Aplikace matematiky},
language = {eng},
number = {4},
pages = {216-231},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Boundary value problems for the mildly non-linear ordinary differential equation of the fourth order},
url = {http://eudml.org/doc/14868},
volume = {19},
year = {1974},
}

TY - JOUR
AU - Růžičková, Helena
TI - Boundary value problems for the mildly non-linear ordinary differential equation of the fourth order
JO - Aplikace matematiky
PY - 1974
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 19
IS - 4
SP - 216
EP - 231
LA - eng
UR - http://eudml.org/doc/14868
ER -

References

top
  1. Babuška I., Práger M., Vitásek E., Numerical Processes in Differential Equations, Publishers of Technical Literature, Prague and Interscience Publishers, a Division of John Wiley & Sons, London - New York - Sydney 1966. (1966) Zbl0156.16003MR0223101
  2. Gary J., 10.1090/S0025-5718-1965-0179926-X, Mathematics of Computation, 19, No 91, (1965), p. 365-379. (19,) Zbl0131.14302MR0179926DOI10.1090/S0025-5718-1965-0179926-X
  3. Хао-Шоу, Однородные разностные схемы для уравнения четвертого порядка с разрывными коэффициентами, Ж. вычисл. матем. и матем. физ., 3, № 5, (1963), р. 841-860. (1963) Zbl1145.93303MR0157491
  4. Lees M., Discrete Methods for Nonlinear two-point Boundary Value Problems, Numerical Solution of Partial Differential Equations, (J. H. Bramble, editor), p. 59-72, New York, Academic Press, 1966. (1966) Zbl0148.39206MR0202323
  5. Marek I., On Approximate Methods in Eigenvalue Problems, Čas. pro pěst. mat., 92 (1967), p. 89-104. (1967) Zbl0167.13903MR0211598
  6. Růžičková H., Boundary Value Problems for Ordinary Differential Equations of the 4th Order, (Czech). (Unpublished), CSc Thesis, VUT Brno, 1971. (1971) 
  7. Самарский А. А., Априорные оценки для разностных уравнений, Ж. вычисл, матем. и мат. физ., 1, № 6, (1961), р. 972-1000. (1961) Zbl1160.68305MR0148238
  8. Zlámal M., On Mildly Nonlinear Elliptic Boundary Value Problems, Information Processing 68, p. 179-182, North-Holland Publ. Соmр. - Amsterdam 1969. (1969) Zbl0204.48901MR0258296
  9. Zlámal M., 10.1007/BF02576039, Estrato da Calcolo, Vol. 4, fasc. 3, (1967), p. 541 - 550. (1967) Zbl0155.47803MR0275691DOI10.1007/BF02576039

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.